# SDR DALA2017073005774

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACK INDICATIONS WERE CONFIRMED AT STA ZFS=53.267, STA 57.267 AND STA ZFS=58.267 HOLES RT SIDE. AREA WAS REPAIRED PER ER/A 494480-14AD REV B SECTION III AND ETI-88-17-209 REV 3.
